Abstract Number: 11

Pseudo-mycosis fungoides induced by anti-tumournecrosis factor therapy

S-L. Chan, J.J. Chan, B. Wood

Meeting: 2016 Dermcoll

Session Information

Date: -

Session Title: Registrar’s Forum

Session Time: -

Pseudo-mycosis fungoides is a type of pseudolymphoma-tous reaction that can be induced by certain drugs. Thisbenign condition has clinical and histopathologic featuressimilar to mycosis fungoides. To our knowledge there hasbeen only three reported cases of cutaneous pseudolym-phoma associated with anti-tumour necrosis factortherapy. We describe two cases of pseudo-mycosis fun-goides following treatment with tumour necrosis factor-alpha inhibitors adalimumab and certolizumab. Bothpatients presented with erythematous patches and plaquesresembling mycosis fungoides. Histopathology showed apredominant lymphocytic inflammatory infiltrate with mildlymphocyte epidermotropism however there was nomolecular evidence of T-cell monoclonality.